| Catalog Number |
SAC-00520 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported " according to a medical report, when opening the packaging of the radial arterial catheter, it was found to be completely tortuous, invalidating its use".This was found prior to use.No patient harm or injury.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The customer provided two photos for analysis.The photos show a creased, opened sac kit with a kinked guide wire.The package shown in the photo clearly states "do not bend." thus, the complaint of a kinked guide wire was able to be confirmed by the photos, however, a complete visual inspection could not be performed as no sample was returned for analysis.The customer report of a kinked guide wire was confirmed by visual inspection of the customer supplied photo.The images show an opened arterial set with a kinked guide wire; however, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: correction d.4 from (b)(4).